# SDR SWAA2021021247848

- Difficulty date: February 8, 2021
- Submitted: February 12, 2021
- Operation: Air carrier
- Aircraft: N7815L
- Make and model: Boeing 737-76Q
- Aircraft serial: 30288
- Aircraft time: 54,418 hours, 31,474 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pin
- Condition: Stuck
- Location: L1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD ENTRY DOOR MALFUNTION UPON OPENING (GETS STUCK DURING OPERATION) / REMOVED AND REPLACED FWD ENTRY DOOR GUIDE ARM ATTACH PIN PER AMM 52-11-21 STEPS 3 (G)(4).
